# SDR CALA2019111101960

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 56,247 hours, 18,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N365011
- Condition: Dented
- Location: Bs 392
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER SERVICE REPORTS DENT NEAR L2 DOOR. DENT IS BETWEEN STRINGER 15 AND 16 AT STATION 392.25. MEASURED DENT LOCATED BETWEEN STR 15 AND 16 L AND B.S.392 DENT MEASURES 4.625L X3.25 W WITH A DEPTH OF .140 A/Y= 3.25/.140=23.2, AND IS NOT WITH IN THE ALLOWABLE DMG LIMITS OF SRM 53-00-01 AD 1 DETAIL 3 PG104 AND WILL REQUIRE REINSPECTION EVERY 300FC AND RPR''D PERMANENTLY AT NEXT C CHECK NOT TO 24 MONTHS PER SRM 53-00-01 AD1 PG 103FIG 101 NOTE I. CARRIED TO NEXT C CHECK FOR PERMANENT REPAIR DMG LIMITS OF SRM 53-00-01 AD 1 DETAIL 3 PG104 AND WILL REQUIRE REINSPECTION EVERY 300FC AND PERMANENT REPAIR BY NEXT C-CK. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW RECORDS UPDATE RIR: EVERY  300 F/C T/A: NEXT C CK NOT TO EXCEED 24 MTHS...LT/U224600 (MATCHED TO 2C CK DTD 17NOV16 (REMAINING TIME 4679:41T/ 3785L/ 159D) AS PER SRM 53-00-01-ALLOWABLE DAMAGE ,DETAIL 3, NOTE I . THERE IS NO CHANGE OR PROGRESSION OF THE DENT AT THIS TIME.DIP REMAINS. THIS LOG 3449908 SEQ NO.1410 IS A DUPLICATE OF LOG 3449908 SEQ N O.919 ALL WORK ACCOMPLISHED ON LOG 3449908 SEQ NO.919 PLS CLOSE THIS LOG. WORK WAS ACCOMPLISHED BY MECH AND INSPECTED BY TOMCQC REV PERFORMED
